MathSciNet Relay Station
MathSciNet bibliographic data
MR2515303 (2010k:47122) 47H10 (47H09 47H20)
Lau, Anthony To-Ming; Takahashi, Wataru Fixed point properties for semigroup of nonexpansive mappings on Fréchet spaces. Nonlinear Anal. 70 (2009), no. 11, 3837–3841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement